Home
Scholarly Works
A two weight weak type inequality for fractional...
Journal article

A two weight weak type inequality for fractional integrals

Abstract

For 1 > p ⩽ q > ∞ , 0 > α > n 1 > p \leqslant q > \infty ,0 > \alpha > n and w ( x ) , υ ( x ) w(x),\upsilon (x) nonnegative weight functions on R n {R^n} we show that the weak type inequality \[ ∫ { T α f > λ } w ( x ) d x ⩽ A λ − q ( ∫ | f ( x ) | p υ ( x ) d x ) q / p \int _{\{ {T_\alpha }f > \lambda \} }\,w(x)\;dx \leqslant A{\lambda ^{ - q}}{\left ( \int |f(x){|^p}\;\upsilon (x)\;dx \right )^{q/p}} \] holds for all f ⩾ 0 f \geqslant 0 if and only if \[ ∫ Q [ T α ( χ Q w ) ( x ) ] p ′ υ ( x ) 1 − p ′ d x ⩽ B ( ∫ Q w ) p ′ / q ′ > ∞ \int _Q\,[{T_\alpha }({\chi _Q}w)\,(x)]^{p’}\upsilon (x)^{1 - p’}\,dx \leqslant B\left ( \int _Qw \right )^{p’/q’} > \infty \] for all cubes Q Q in R n {R^n} . Here T α {T_\alpha } denotes the fractional integral of order α , T α f ( x ) = ∫ | x − y | α − n f ( y ) d y \alpha ,{T_\alpha }f(x) = \int |x - y{|^{\alpha - n}}f(y)\,dy . More generally we can replace T α {T_\alpha } by any suitable convolution operator with radial kernel decreasing in | x | |x| .

Authors

Sawyer E

Journal

Transactions of the American Mathematical Society, Vol. 281, No. 1, pp. 339–345

Publisher

American Mathematical Society (AMS)

Publication Date

January 1, 1984

DOI

10.1090/s0002-9947-1984-0719674-6

ISSN

0002-9947

View published work (Non-McMaster Users)